We regret to inform you that this forum will be shut down soon. For any questions, please contact us.

littleMirror

Provera confusion

Rate this topic

2 posts in this topic

I was taking provera 10mg for 10days. Its been 7 days since i took the last pill. I got spottings. Is it normal?? I expect a heavy flow like what i've read from forums. And I don't know if i take my BC (birth control) pills now even if its just spotting. Please help.

0

Share this post


Link to post


Hello @littleMirror welcome aboard :) I hope someone will be able to help you out. Unfortunately I have no idea regarding this matter. But I would say it's probably safest to consult a GP. Even if you end up getting advice from forum members, I would still suggest you seek advice from a GP. :) 

0

🌈 forum: https://girllovegirl.net | 🌈 social network: https://lgbt.io

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now